Open Access
Translator Disclaimer
2012 Life Span of Positive Solutions for the Cauchy Problem for the Parabolic Equations
Yusuke Yamauchi
Int. J. Differ. Equ. 2012(SI1): 1-16 (2012). DOI: 10.1155/2012/417261

Abstract

Since 1960's, the blow-up phenomena for the Fujita type parabolic equation have been investigated by many researchers. In this survey paper, we discuss various results on the life span of positive solutions for several superlinear parabolic problems. In the last section, we introduce a recent result by the author.

Citation

Download Citation

Yusuke Yamauchi. "Life Span of Positive Solutions for the Cauchy Problem for the Parabolic Equations." Int. J. Differ. Equ. 2012 (SI1) 1 - 16, 2012. https://doi.org/10.1155/2012/417261

Information

Received: 15 December 2011; Accepted: 30 January 2012; Published: 2012
First available in Project Euclid: 25 January 2017

zbMATH: 1250.35123
MathSciNet: MR2909474
Digital Object Identifier: 10.1155/2012/417261

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.2012 • No. SI1 • 2012
Back to Top